# SDR MASA200700128

- Difficulty date: February 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 12,430 hours, 11,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 7285 PWM.  LT FWD OVERWING EXTERIOR EMERGENCY LIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
